# SDR UIEA2018110802536

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,986 hours, 22,705 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Warning Message
- Location: Lt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE FUEL FILTER EICAS MESSAGE.  REMOVED AND REPLACED THE FUEL FILTER IAW AMM 73-11-03.   OPS CHECKED GOOD, NO LEAKS NOTED.
